# SDR GAIA01279ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5200 · Doors
- Part: Web
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED IN AFT CARGO C-3 DOOR LOWER FORWARD WEB AND STRAP IS DENTED AND CRACKED AT STRINGER 26R.  ACCOMPLISHED WEB AND STRAP REPAIR IAW B727 SRM 52-30-1, FIG 6 AND 51-40-2 FIG 1.  (M)
